# SDR ASOA20140220016

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 26,663 hours, 20,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE OVERWING EMERGENCY LIGHTS WERE DISCOVERED INOPERATIVE. MX R & R THE NR 4 BATTERY CHARGER,  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
